MAUDE Adverse Event Report: PERFUSION SYSTEMS PERFUSION ADAPTER; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS PERFUSION ADAPTER; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 10007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Ischemia (1942); Vascular System (Circulation), Impaired (2572)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: visual inspection shows a piece of the broke device was returned installed on a connector.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use of a dlp perfusion adapter when the patient (on full va-ecmo support) was been brought from intensive care to the operating room the connector broke.The break partially stopped blood circulation to the patient for approximately 2 minutes.The adapter had been in place for 4 days.There was no leak as air was aspirated through the broken connector.It is unknown if the device was replaced.
 
Additional Manufacturer Narrative
Conclusion; complaint is confirmed for a broken perfusion adapter.It is unknown what may have caused this occurrence, however there is the possibility that this was caused by excessive force being applied during use.Correction: patient code updated if information is provided in the future, a supplemental report will be issued.

Brand Name
PERFUSION ADAPTER
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
MDR Report Key8178156
Report Number2184009-2018-00047
Device Sequence Number1960075
Product Code DWF
UDI-Device Identifier00613994756701
UDI-Public00613994756701
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number10007
Device Catalogue Number10007
Device Lot Number2018060944
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2018
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient Weight80